Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$L^p$ regularity of averaging operators with higher fold singularities


Author: Chan Woo Yang
Journal: Proc. Amer. Math. Soc. 131 (2003), 455-465
MSC (2000): Primary 44A12; Secondary 35S30
Published electronically: June 5, 2002
MathSciNet review: 1933337
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a sharp $L^p$ regularity result of averaging operators along curves in the plane with two-sided $k-$fold singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 44A12, 35S30

Retrieve articles in all journals with MSC (2000): 44A12, 35S30


Additional Information

Chan Woo Yang
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: cyang@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06559-0
PII: S 0002-9939(02)06559-0
Keywords: Radon transform, $k-$fold singularity, nonisotropic ball
Received by editor(s): May 21, 2001
Received by editor(s) in revised form: September 11, 2001
Published electronically: June 5, 2002
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society